# SDR MASA2013110567939

- Difficulty date: November 3, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 24,148 hours, 19,830 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN PLACARD ON PAX DOOR WORN.  R & R PLACARD.
